FUZZY HEMIRINGS

Full Article - PDF

Published: 2017-09-22

Page: 96-103


MD. YASIN ALI *

School of Science and Engineering, University of Information Technology and Sciences, Dhaka, Bangladesh and Department of Mathematics, Jahangirnagar University, Savar, Bangladesh

KANAK RAY CHOWDHURY

Department of Mathematics, Mohammadpur Model School and College, Mohammadpur, Dhaka, Bangladesh

ABEDA SULTANA

Department of Mathematics, Jahangirnagar University, Savar, Bangladesh

NIRMAL KANTI MITRA

Department of Mathematics, Bangladesh University of Business and Technology, Dhaka, Bangladesh

*Author to whom correspondence should be addressed.


Abstract

In this paper, we study fuzzy hemirings and introduce some of its properties. We also introduce normal fuzzy hemirings and some related properties are also described.

Keywords: Fuzzy sets, hemirings, fuzzy hemirings, normal fuzzy hemirings


How to Cite

ALI, M. Y., CHOWDHURY, K. R., SULTANA, A., & MITRA, N. K. (2017). FUZZY HEMIRINGS. Asian Journal of Mathematics and Computer Research, 20(2), 96–103. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1017

Downloads

Download data is not yet available.